# SDR UPS06M46168

- Difficulty date: December 6, 2005
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 55,014 hours, 8,680 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN, CORROSION ON UPPER SURFACE OF UPPER CTR FUEL TANK AROUND FASTENER HEAD AT STA1209-1239 X=+.97 TO+107.  FASTENERS REMOVED FOR ACCESS AT STA1209-1239, CORROSION REMOVAL C/OUT PER SRM 51-21-01.V2.R38, FOUND EXCEEDED LIMIT.  C/OUT MAGNIFIED V/INSP AND FPI FOUND SATIS.  FLAP PEENING C/OUT ON REWORKED AREAS PER CMM20-11-01R.51, IAW  EN1009-06.  INSTALL FASTENERS AND REPAIR ACCOMPLISHED PER EN1009-06, FOUND SATIS.
